Triaminic® Children's Syrup Fever Reducer Pain Reliever / Effective relief for your child's fever and minor aches and pains / Triaminic® Infants' Syrup Fever Reducer Pain Reliever. / Created with your child's safety in mind. / The children's fever and pain medicine you rely on is now availble in a lower acetaminophen concentration and comes with a precise dosing device designed especially for younger children.
Children's and Infant's Fever Reducer Pain Reliever Products contain only acetaminophen. Do NOT take with other products containing acetaminophen. As with all products, please read label directions carefully.
Not sure which children's medicine is right? Find the Triaminic product to suit your child's symptoms. You can search for products by age, too. Choose by:
Some products treat multiple symptoms with more than one active ingredient. Use only as directed.